advertisement
Question
Posted by: anxious | 2007/04/12

UPDATE

CD

I went yesterday to my gp for my routine monthly blood tests. My gp was away over the Easter weekend and was only back on Tues. He agreed that my swelling seemed worse (it seemed to get drastically worse on Easter Sun pm) and repeated my liver tests and did more urine tests - the results today didn't show any problems - just my cholesterol has gone up a lot - its 6.2! But he's not sure if its because of the change from Lipitor 40mg which I was on to the Simvastatin 40mg which I switched to or because I stopped the Simvastatin 40mg for the 2 weeks because of my foot to see if that was the problem. So I am having another cholesterol test in 3 or so weeks time. My gp spoke to my specialist physician this pm and they said they are now considering it might be lymphodema that I have which apparently is very difficult to diagnose. I am going to a vascular surgeon on 24/04. My gp wanted me to go next week but he is away for the whole of next week so I have the 1st appointment on Tues 24/04. So more waiting!

Will let you know what happens. Its so sore you wouldn't believe it!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anxious
Weird! What does he think causes this?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cornel | 2007/04/13

Hi there.

I sincerely wish that they could now find a REASON and CURE for you foot. It must be terrible for you to have all this pain and discomfort and not knowing what the CAUSE is. And now you have to wait another week or so to see the Vascular Surgeon?

As for the Cholestorol: I think it’s definitely gone up because you didn’t use medication for 2 weeks and maybe Simvistatin is just not strong enough to control your levels.

You are in my thoughts. Try to relax this weekend and look after yourself.

Reply to Cornel

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement